Alert archive / Oklahoma / Flash Flood Warnings in 2017
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 29, 2017, 2:39 PM CDT for 6 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 2:39 PM CDT (19:39 UTC)
- Expired
- Apr 29, 2017, 6:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 6 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
197
WGUS54 KTSA 291939
FFWTSA
OKC035-097-101-105-131-145-292330-
/O.NEW.KTSA.FF.W.0014.170429T1939Z-170429T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
239 PM CDT SAT APR 29 2017
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Craig County in northeastern Oklahoma...
Rogers County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
Nowata County in northeastern Oklahoma...
Western Wagoner County in northeastern Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
* Until 630 PM CDT
* At 235 PM CDT, trained weather spotters reported flash flooding
over a bridge on 380 road east of Highway 169 where water is deep
enough to wash cars away. At least 2 to 4 inches of rain
have fallen. Flash flooding is already occurring in some locations.
* Some locations that may experience flooding include...
Broken Arrow... Claremore...
Vinita... Nowata...
Pryor... Owasso...
Coweta... Pryor Creek...
Catoosa... Verdigris...
Haskell... Chelsea...
Inola... Oologah...
Adair... South Coffeyville...
Welch... Delaware...
Foyil... Bluejacket...
Additional rainfall amounts of 1 to 3 inches are possible in
the warned area.
This includes Interstate 44 between mile markers 235 and 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3699 9504 3695 9501 3650 9515 3650 9519
3563 9570 3572 9571 3573 9576 3575 9577
3585 9577 3587 9582 3590 9581 3590 9576
3616 9576 3617 9581 3700 9579
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 12:24 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 12:24 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1224 PM CDT Sat Apr 29 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions are expected to be in the MVFR to IFR range
through the majority of the forecast period as numerous showers
and thunderstorms with heavy rain affect the region through
Sunday morning.
&&
.PREV DISCUSSION... /Issued 1049 AM CDT Sat Apr 29 2017/
DISCUSSION...
Quasi-stationary boundary currently extends from southwest
Missouri to near KMKO into south-central Oklahoma. Showers
and thunderstorms producing very heavy rain continue to stream
to the northeast in the vicinity of this boundary this morning.
Additional elevated showers and thunderstorms are occurring across
central Oklahoma as the mid-level low over New Mexico provides
the lift.
Very Heavy rain with the potential for life threatening flooding
is expected this afternoon into the evening as the frontal boundary
slowly moves to the east as the southerly-southwesterly flow aloft
assures abundant moisture. An additional 4 to 6 inches of rain will
be possible with locally highers amounts generally east of highway
69 in Oklahoma. Lesser amounts are expected across northeast Oklahoma,
along and north of Interstate 44.
Severe weather will also be possible this afternoon and
early evening in association with the frontal boundary as it slowly
moves east. Damaging winds, large hail and QLCS tornadoes
will all be possible.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.
AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION...10Hazardous weather outlook, Apr 29, 11:31 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1131 AM CDT Sat Apr 29 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1131 AM CDT Sat Apr 29 2017 ...SIGNIFICANT FLOOD AND SEVERE RISK THRU THE WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma into northwest Arkansas. ONSET...Ongoing SEVERE THUNDERSTORM. RISK...Significant. AREA...Much of eastern Oklahoma into western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. FLASH FLOOD. RISK...Significant. AREA...Much of eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. HEAVY RAIN. RISK...Critical. AREA...Much of eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of Highway 69 in Oklahoma. DISCUSSION... Showers and thunderstorms producing very heavy rain continue late this morning across far northwest Arkansas into southeast Oklahoma in the vicinty of the a slow moving frontal boundary. Showers and thunderstorms along this boundary will slowly shift to the east Today and into Tonight and intensify as an upper level low over New Mexico moves closer to the area. An additional 4 to 6 inches of rain will be possible through tonight with locally higher amounts, mainly east of Highway 69. This will lead to potentially life threatening flooding. Lesser amounts of rain are expected north of Interstate 44. Severe weather will also be possible as well in the vicinity of the frontal boundary with damaging winds, large hail and tornadoes all possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY and Friday...No Hazards. EXTENDED DISCUSSION... Thunderstorms will be exiting the region to the east Sunday morning. Winds will increase as an area of low pressure intensifies to our north and will become gusty at times. Another storm system diving into the region from the northwest will bring thunderstorm potential late Tuesday into Wednesday. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 29, 1:16 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 PM CDT SAT APR 29 2017
OKZ055-060-061-067-291845-
Tulsa OK-Rogers OK-Washington OK-Wagoner OK-
116 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN
WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES
UNTIL 145 PM CDT...
At 116 PM CDT, a strong thunderstorm was located over eastern Tulsa,
moving north at 60 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Bixby... Jenks...
Coweta... Catoosa...
Collinsville... Verdigris...
Oologah... Foyil...
Talala... Tiawah...
Oneta... Bushyhead...
This includes Interstate 44 between mile markers 221 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3644 9543 3637 9543 3595 9572 3604 9601
3657 9582
TIME...MOT...LOC 1816Z 202DEG 51KT 3612 9579Special weather statement, Apr 29, 1:20 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
120 PM CDT SAT APR 29 2017
ARZ019-020-029-OKZ076-291845-
Sebastian AR-Franklin AR-Crawford AR-Le Flore OK-
120 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...
SEBASTIAN...SOUTHWESTERN CRAWFORD AND NORTHEASTERN LE FLORE COUNTIES
UNTIL 145 PM CDT...
At 119 PM CDT, a strong thunderstorm was located 3 miles southwest of
Burnville, moving north at 60 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Charleston...
Greenwood... Alma...
Barling... Pocola...
Lavaca... Arkoma...
Mansfield... Hackett...
Hartford... Huntington...
Bonanza... Branch...
Midland... Cameron...
Excelsior... Bloomer...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 3 and 12.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3501 9467 3537 9445 3538 9443 3556 9433
3530 9392 3523 9392
TIME...MOT...LOC 1819Z 195DEG 53KT 3515 9424Special weather statement, Apr 29, 1:24 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 PM CDT SAT APR 29 2017
OKZ065-066-291900-
Okmulgee OK-Okfuskee OK-
124 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE AND EASTERN
OKFUSKEE COUNTIES UNTIL 200 PM CDT...
At 124 PM CDT, a strong thunderstorm was located over Weleetka,
moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Henryetta...
Morris... Weleetka...
Dewar... Schulter...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
This includes Interstate 40 in Oklahoma between mile markers 222 and
241.
LAT...LON 3572 9616 3565 9580 3538 9595 3537 9598
3532 9598 3529 9599 3529 9631
TIME...MOT...LOC 1824Z 203DEG 45KT 3536 9613Local storm report, Apr 29, 1:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/29/2017 WASHINGTON AR PUBLIC
STREET FLOODING IN CENTRAL FAYETTEVILLE. SOCIAL MEDIA
REPORT.
&&
JDSSpecial weather statement, Apr 29, 1:57 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
157 PM CDT SAT APR 29 2017
ARZ019-020-029-291930-
Sebastian AR-Franklin AR-Crawford AR-
157 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHEASTERN SEBASTIAN
AND CENTRAL CRAWFORD COUNTIES UNTIL 230 PM CDT...
At 156 PM CDT, a strong thunderstorm was located near Lavaca, moving
northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fort Smith... Ozark...
Charleston... Mountainburg...
Alma... Barling...
Lavaca... Mulberry...
Dyer... Altus...
Branch... Denning...
Wiederkehr Village... Cass...
Bloomer... Lake Fort Smith...
Fern... Fort Chaffee...
Kibler... Central City...
This includes Interstate 40 in Arkansas between mile markers 11 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3534 9432 3577 9410 3577 9370
TIME...MOT...LOC 1856Z 206DEG 40KT 3536 9414Local storm report, Apr 29, 2:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 2 N OOLOGAH 36.48N 95.71W
04/29/2017 ROGERS OK TRAINED SPOTTER
A CREEK IS OVER A BRIDGE ON 380 ROAD EAST OF 169. WATER
IS DEEP ENOUGH TO WASH CARS AWAY.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 35 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 27 min |
| Apr 28, 10:58 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 31 min |
| Apr 28, 11:01 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Apr 28, 11:07 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Pittsburg | 65 min |
| Apr 28, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 28, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 27 min |
| Apr 28, 11:25 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Apr 28, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Apr 28, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 28, 11:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 29, 12:03 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more | 4 hr |
| Apr 29, 12:11 AM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 29, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 32 min |
| Apr 29, 12:18 AM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 29, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 34 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | TSA | Nowata | 18 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Apr 29, 12:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 29, 12:49 AM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 29, 12:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 4 hr |
| Apr 29, 12:54 AM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 30 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 34 min |
| Apr 29, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| Apr 29, 1:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Apr 29, 1:54 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 29, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 29 min |
| Apr 29, 2:04 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Apr 29, 2:21 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Apr 29, 2:41 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 34 min |
| Apr 29, 2:46 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 44 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | TSA | Pawnee | 57 min |
| Apr 29, 3:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| Apr 29, 3:39 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 29, 4:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 35 min |
| Apr 29, 5:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 6 hr |
| Apr 29, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 32 min |
| Apr 29, 5:17 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 29, 5:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 29, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 33 min |
| Apr 29, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Apr 29, 6:16 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 29, 6:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 29, 6:36 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 39 min |
| Apr 29, 6:42 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 29, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Apr 29, 8:17 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Apr 29, 8:33 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more | 3 hr |
| Apr 29, 8:38 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 10 hr |
| Apr 29, 10:35 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more | 8 hr |
| Apr 29, 10:36 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Apr 29, 10:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| Apr 29, 12:36 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| Apr 29, 12:55 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 29, 1:16 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 29 min |
| Apr 29, 1:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Apr 29, 2:23 PM CDT | River Flood Warning | TSA | Pawnee | 32 hr |
| Apr 29, 3:05 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Apr 29, 3:13 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Apr 29, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Apr 29, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 33 min |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 30 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 26 min |
| Apr 29, 4:42 PM CDT | Tornado Warning | TSA | Haskell | 33 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 29, 4:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 26 min |
| Apr 29, 4:54 PM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 29, 4:58 PM CDT | Tornado Warning | TSA | Adair | 14 min |
| Apr 29, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 29 min |
| Apr 29, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 36 min |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 29 min |
Nearby
Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.